# SDR ABXA20150527074

- Difficulty date: May 27, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N362CM
- Make and model: Boeing 767338
- Aircraft serial: 24316
- Aircraft time: 97,593 hours, 26,822 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: 113T132429
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLAP OTBD SUPPORT HAS 1 ROTARY ACTUATOR HOLE WITH A DEFECT INDICATION ON HFEC ROTARY SCAN, HOLE IS LOCATED AT 2:00 LOOKING OTBD.  REA B657-61551 ISSUED, REMOVED DISCREPANT HOLE, RE-SCANNED, NO DEFECTS NOTED.  INSTALLED FREEZE PLUG & REAMED TO 1.380" IAW REA WORK STEPS.  SDR, CORRODED LEVEL 2, PN 113T1324-29, PART NAME SUPPORT RIB, SN NSN, LOCATION: AT WS 616.2.  ACFT WAS GNDED.
